# SDR UIEA2020102402299

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,191 hours, 17,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 654-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT APPROXIMATELY STA 654 TO STA 720 STR 10R TO 10L HAS EVIDENCE OF MULTIPLE SMOKED RIVETS.  UPON REMOVAL OF 130 EA FASTENERS FOUND 2 EA.  FASENTER HOLES CRACKED AT CROWN STA 654+22 STR 1L AND STR 1R.  REAMED 2 EA CRACKED HOLES TO .214 WITH NDT VERIFICATION NO DEFECTS NOTED.  RE-INSTALLED 130 EA FASTNERS, IAW B767 SRM 51-40-0251-40-05.
